Alert archive / Wisconsin / Small Craft Advisories in 2014

Small Craft Advisory 73, NWS Green Bay, WI

November 9, 2014

NWS Green Bay, WI issued this small craft advisory at Nov 9, 2014, 3:33 PM CST. It took effect at Nov 10, 2014, 3:00 PM CST. It was in force for 51 hr.

The area

The counties it named.

The facts

Issued
Nov 9, 2014, 3:33 PM CST (21:33 UTC)
In effect from
Nov 10, 2014, 3:00 PM CST
Expired
Nov 12, 2014, 6:00 PM CST
In force
51 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

015 
WHUS73 KGRB 092133
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
333 PM CST SUN NOV 9 2014

...SMALL CRAFT ADVISORY FOR THE BAY OF GREEN BAY AND NEARSHORE
LAKE MICHIGAN WATERS...

.A WINTER STORM MOVING THROUGH THE AREA WILL GENERATE WINDS AND
WAVES HAZARDOUS TO SMALL CRAFT EARLY THIS WEEK. A GALE WARNING MAY
NEED TO TAKE THE PLACE OF THIS SMALL CRAFT ADVISORY TUESDAY.

LMZ521-522-541>543-100545-
/O.NEW.KGRB.SC.Y.0073.141110T2100Z-141111T2100Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
333 PM CST SUN NOV 9 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM MONDAY TO 3 PM CST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM MONDAY TO 3 PM CST
TUESDAY. 

* WINDS...WINDS MONDAY WILL BE EASTERLY AT 15 TO 25 KTS WITH GUSTS
  TO AROUND 30 KTS. WINDS WILL BACK NORTHEASTERLY AND INCREASE TO
  30 KTS MONDAY NIGHT...WITH A FEW GUSTS TO 35 KTS POSSIBLE. WINDS
  WILL DIMINISH SLIGHTLY TO 15 TO 25 KNOTS TUESDAY. IN THE
  AFTERNOON...WINDS WILL BACK TO NORTHWESTERLY AND BECOME
  GUSTY...WITH GALE FORCE GUSTS TO 40 KNOTS POSSIBLE.

* WAVES...WAVES MONDAY WILL BE 3 TO 5 FEET...EXPECTED TO INCREASE
  TO 5 TO 8 FEET MONDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
12 follow-up statements
829 
WHUS73 KGRB 100246
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
846 PM CST SUN NOV 9 2014

...SMALL CRAFT ADVISORY FOR THE BAY OF GREEN BAY AND NEARSHORE
LAKE MICHIGAN WATERS...

.A WINTER STORM MOVING THROUGH THE AREA WILL GENERATE WINDS AND
WAVES HAZARDOUS TO SMALL CRAFT EARLY THIS WEEK. A GALE WARNING
MAY NEED TO TAKE THE PLACE OF THIS SMALL CRAFT ADVISORY TUESDAY.

LMZ521-522-541>543-101100-
/O.CON.KGRB.SC.Y.0073.141110T2100Z-141111T2100Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
846 PM CST SUN NOV 9 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM MONDAY TO
3 PM CST TUESDAY...

* WINDS...WINDS MONDAY WILL BE EASTERLY AT 15 TO 25 KTS WITH 
  GUSTS TO AROUND 30 KTS. WINDS WILL BACK NORTHEASTERLY AND 
  INCREASE TO 30 KTS MONDAY NIGHT...WITH A FEW GUSTS TO 35 KTS 
  POSSIBLE. WINDS WILL DIMINISH SLIGHTLY TO 15 TO 25 KNOTS 
  TUESDAY. IN THE AFTERNOON...WINDS WILL BACK TO NORTHWESTERLY 
  AND BECOME GUSTY...WITH GALE FORCE GUSTS TO 40 KNOTS POSSIBLE. 

* WAVES...WAVES MONDAY WILL BE 3 TO 5 FEET...EXPECTED TO 
  INCREASE TO 5 TO 8 FEET MONDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
776 
WHUS73 KGRB 101051
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
451 AM CST MON NOV 10 2014

...SMALL CRAFT ADVISORY FOR THE BAY OF GREEN BAY AND NEARSHORE
LAKE MICHIGAN WATERS...

.A WINTER STORM MOVING THROUGH THE AREA WILL GENERATE WINDS AND
WAVES HAZARDOUS TO SMALL CRAFT EARLY THIS WEEK. A GALE WARNING
MAY NEED TO TAKE THE PLACE OF THIS SMALL CRAFT ADVISORY TUESDAY.

LMZ521-522-541>543-101900-
/O.CON.KGRB.SC.Y.0073.141110T2100Z-141111T2100Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
451 AM CST MON NOV 10 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 3 PM CST TUESDAY...

* WINDS...WINDS TODAY WILL BECOME EASTERLY AND INCREASE TO 15 TO
  25 KTS WITH GUSTS TO AROUND 30 KTS NEAR DOOR COUNTY. WINDS WILL
  BACK NORTHEASTERLY AND INCREASE TO 30 KTS TONIGHT...WITH A FEW
  GUSTS TO 35 KTS POSSIBLE NEAR DOOR COUNTY. WINDS WILL DIMINISH
  SLIGHTLY TO 15 TO 25 KNOTS TUESDAY MORNING. WINDS WILL BACK
  NORTHWEST TUESDAY AFTERNOON AND BECOME GUSTY...WITH GALE FORCE
  GUSTS TO 40 KNOTS POSSIBLE.

* WAVES...WAVES WILL INCREASE TO 4 TO 7 FEET TODAY AND TO 5 TO 8
  FEET TONIGHT INTO TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

TH
178 
WHUS73 KGRB 101553
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
953 AM CST MON NOV 10 2014

...SMALL CRAFT ADVISORY FOR THE BAY OF GREEN BAY AND NEARSHORE
LAKE MICHIGAN WATERS...

.A WINTER STORM MOVING THROUGH THE AREA WILL GENERATE WINDS AND
WAVES HAZARDOUS TO SMALL CRAFT EARLY THIS WEEK. A GALE WARNING
MAY NEED TO TAKE THE PLACE OF THIS SMALL CRAFT ADVISORY TUESDAY.

LMZ521-522-541>543-110000-
/O.CON.KGRB.SC.Y.0073.141110T2100Z-141111T2100Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
953 AM CST MON NOV 10 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 3 PM CST TUESDAY...

* WINDS...EAST WINDS WILL INCREASE TO 15 TO 25 KTS WITH GUSTS TO
  AROUND 30 KTS NEAR DOOR COUNTY THIS AFTERNOON. WINDS WILL BACK
  NORTHEASTERLY AND INCREASE TO 30 KTS TONIGHT...WITH A FEW GUSTS
  TO 35 KTS POSSIBLE NEAR DOOR COUNTY. WINDS WILL DIMINISH
  SLIGHTLY TO 15 TO 25 KNOTS TUESDAY MORNING. WINDS WILL BACK
  NORTHWEST TUESDAY AFTERNOON AND BECOME GUSTY...WITH GALE FORCE
  GUSTS TO 40 KNOTS POSSIBLE.

* WAVES...WAVES WILL INCREASE TO 4 TO 7 FEET TODAY AND TO 5 TO 8 
  FEET TONIGHT INTO TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
340 
WHUS73 KGRB 102235
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
435 PM CST MON NOV 10 2014

...SMALL CRAFT ADVISORY FOR THE BAY OF GREEN BAY AND NEARSHORE
LAKE MICHIGAN WATERS...

.A WINTER STORM MOVING THROUGH THE AREA WILL GENERATE WINDS AND
WAVES HAZARDOUS TO SMALL CRAFT EARLY THIS WEEK.

LMZ521-522-541>543-110645-
/O.EXT.KGRB.SC.Y.0073.000000T0000Z-141113T0000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
435 PM CST MON NOV 10 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST WEDNESDAY...

* WINDS...NORTHEAST WINDS 15 TO 25 KTS WITH GUSTS TO AROUND 30 KTS
  NEAR DOOR COUNTY TONIGHT. WINDS WILL BACK TO NORTHERLY TUESDAY
  THEN NORTHWESTERLY TUESDAY EVENING AND BECOME GUSTY WITH A FEW
  GALE FORCE GUSTS TO 35 KNOTS POSSIBLE...PRIMARILY NEAR DOOR
  COUNTY.

* WAVES...WAVES WILL INCREASE TO 4 TO 7 FEET TONIGHT AND CONTINUE
  TUESDAY BEFORE DIMINISHING TO 3 TO 5 FEET TUESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
927 
WHUS73 KGRB 110314
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
914 PM CST MON NOV 10 2014

...SMALL CRAFT ADVISORY FOR THE BAY OF GREEN BAY AND NEARSHORE
LAKE MICHIGAN WATERS...

.A WINTER STORM MOVING THROUGH THE AREA WILL GENERATE WINDS AND
WAVES HAZARDOUS TO SMALL CRAFT EARLY THIS WEEK.

LMZ521-522-541>543-111115-
/O.CON.KGRB.SC.Y.0073.000000T0000Z-141113T0000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
914 PM CST MON NOV 10 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST
WEDNESDAY...

* WINDS...NORTHEAST WINDS 15 TO 25 KTS WITH GUSTS TO AROUND 30 
  KTS NEAR DOOR COUNTY TONIGHT. WINDS WILL BACK TO NORTHERLY 
  TUESDAY THEN NORTHWESTERLY TUESDAY EVENING AND BECOME GUSTY 
  WITH A FEW GALE FORCE GUSTS TO 35 KNOTS POSSIBLE...PRIMARILY 
  NEAR DOOR COUNTY. 

* WAVES...WAVES WILL INCREASE TO 4 TO 7 FEET TONIGHT AND 
  CONTINUE TUESDAY BEFORE DIMINISHING TO 3 TO 5 FEET TUESDAY 
  NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
837 
WHUS73 KGRB 111021
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
421 AM CST TUE NOV 11 2014

...SMALL CRAFT ADVISORY FOR THE BAY OF GREEN BAY AND NEARSHORE
WATERS OF LAKE MICHIGAN...

.A STRONG LOW PRESSURE SYSTEM MOVING THROUGH THE AREA WILL
GENERATE WINDS AND WAVES HAZARDOUS TO SMALL CRAFT THROUGH MIDWEEK.

LMZ521-522-541>543-111830-
/O.CON.KGRB.SC.Y.0073.000000T0000Z-141113T0000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
421 AM CST TUE NOV 11 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST
WEDNESDAY...

* NORTH WINDS 15 TO 25 KTS WITH GUSTS TO AROUND 30 KTS WILL BACK
  NORTHWEST LATER TODAY AND THIS EVENING...THEN WEST LATE TONIGHT.

* WAVES WILL BE 4 TO 7 FEET THROUGH THIS EVENING...THEN SUBSIDE TO
  2 TO 4 FEET LATE TONIGHT AND WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
TSK
614 
WHUS73 KGRB 111618
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1018 AM CST TUE NOV 11 2014

...SMALL CRAFT ADVISORY FOR THE BAY OF GREEN BAY AND NEARSHORE
WATERS OF LAKE MICHIGAN...

.A STRONG LOW PRESSURE SYSTEM MOVING THROUGH THE AREA WILL
GENERATE WINDS AND WAVES HAZARDOUS TO SMALL CRAFT THROUGH
WEDNESDAY AFTERNOON.

LMZ521-522-541>543-120030-
/O.CON.KGRB.SC.Y.0073.000000T0000Z-141113T0000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1018 AM CST TUE NOV 11 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST
WEDNESDAY...

* NORTH WINDS 15 TO 25 KTS WITH GUSTS TO AROUND 30 KTS WILL BACK
  TO THE NORTHWEST LATE THIS AFTERNOON INTO THIS EVENING...THEN
  WEST LATE TONIGHT. A FEW GUSTS TO 35 KNOTS ARE POSSIBLE NEAR THE
  NORTHERN TIP OF DOOR COUNTY.

* WAVES WILL BE 4 TO 7 FEET THROUGH THIS EVENING...THEN SUBSIDE 
  TO 2 TO 4 FEET LATE TONIGHT AND WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

MPC
615 
WHUS73 KGRB 112115
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
315 PM CST TUE NOV 11 2014

...SMALL CRAFT ADVISORY FOR THE BAY OF GREEN BAY AND NEARSHORE
WATERS OF LAKE MICHIGAN...

.A STRONG LOW PRESSURE SYSTEM MOVING AWAY FROM THE AREA WILL
GENERATE WINDS AND WAVES HAZARDOUS TO SMALL CRAFT THROUGH AT LEAST
WEDNESDAY AFTERNOON.

LMZ521-522-541>543-120515-
/O.CON.KGRB.SC.Y.0073.000000T0000Z-141113T0000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
315 PM CST TUE NOV 11 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST
WEDNESDAY...

* NORTHWEST WINDS 15 TO 25 KTS WITH GUSTS TO AROUND 30 KTS WILL
  BACK WEST LATE TONIGHT. A FEW GUSTS TO 35 KNOTS ARE POSSIBLE
  NEAR THE NORTHERN TIP OF DOOR COUNTY THIS EVENING. 

* WAVES WILL BE 4 TO 7 FEET THROUGH THIS EVENING...THEN SUBSIDE TO
  2 TO 4 FEET WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
425 
WHUS73 KGRB 120301
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
901 PM CST TUE NOV 11 2014

...SMALL CRAFT ADVISORY FOR THE BAY OF GREEN BAY AND NEARSHORE
WATERS OF LAKE MICHIGAN...

.A STRONG LOW PRESSURE SYSTEM MOVING AWAY FROM THE AREA WILL
GENERATE WINDS AND WAVES HAZARDOUS TO SMALL CRAFT THROUGH AT
LEAST WEDNESDAY AFTERNOON.

LMZ521-522-541>543-121115-
/O.CON.KGRB.SC.Y.0073.000000T0000Z-141113T0000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
901 PM CST TUE NOV 11 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST
WEDNESDAY...

* NORTHWEST WINDS 15 TO 25 KTS WITH GUSTS TO AROUND 30 KTS WILL
  BACK WEST LATE TONIGHT.

* WAVES WILL BE 4 TO 7 FEET...THEN SUBSIDE TO 2 TO 4 FEET
  WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
562 
WHUS73 KGRB 121019
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
419 AM CST WED NOV 12 2014

...SMALL CRAFT ADVISORY FOR THE BAY OF GREEN BAY AND NEARSHORE
WATERS OF LAKE MICHIGAN...

.A STRONG PRESSURE GRADIENT WILL GENERATE GUSTY WEST WINDS THAT
WILL BE HAZARDOUS TO SMALL CRAFT TODAY.

LMZ521-522-541>543-121830-
/O.CON.KGRB.SC.Y.0073.000000T0000Z-141113T0000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
419 AM CST WED NOV 12 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* WEST WINDS 15 TO 25 KTS WITH GUSTS TO AROUND 30 KTS WILL
  CONTINUE THROUGH THE DAY.

* WAVES WILL BE 2 TO 4 FEET IN MOST AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
TSK
270 
WHUS73 KGRB 121609
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1009 AM CST WED NOV 12 2014

...GUSTY NORTHWEST WINDS TO CONTINUE...

..A LINGERING PRESSURE GRADIENT OVER LAKE MICHIGAN WILL CONTINUE
TO CONTRIBUTE TO GUSTY NORTHWEST WINDS. WIND GUSTS WILL REACH 25 KNOTS
AT TIMES. THE HIGHEST WAVES WILL BE TOWARD THE OPEN WATERS OF THE
LAKE.

THE PRESSURE GRADIENT WILL WEAKEN SLIGHTLY TONIGHT INTO
THURSDAY...AS WINDS SLOWLY EASE.

LMZ521-522-541>543-130000-
/O.CON.KGRB.SC.Y.0073.000000T0000Z-141113T0000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1009 AM CST WED NOV 12 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* NORTHWEST WINDS 15 TO 25 KTS CONTINUE.

* WAVES WILL BE 2 TO 4 FEET IN MOST AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
936 
WHUS73 KGRB 122058
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
258 PM CST WED NOV 12 2014

...GUSTY NORTHWEST WINDS TO CONTINUE...

.A LINGERING PRESSURE GRADIENT OVER LAKE MICHIGAN WILL CONTINUE
TO CONTRIBUTE TO GUSTY NORTHWEST WINDS. WIND GUSTS WILL REACH 25
KNOTS AT TIMES. THE HIGHEST WAVES WILL BE TOWARD THE OPEN WATERS
OF THE LAKE.

LMZ521-522-541>543-130000-
/O.CON.KGRB.SC.Y.0073.000000T0000Z-141113T0000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
258 PM CST WED NOV 12 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* NORTHWEST WINDS 15 TO 25 KTS CONTINUE.

* WAVES WILL BE 2 TO 4 FEET IN MOST AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Nov 9, 12:07 PM CST, 3 hours 26 minutes earlier.

Area forecast discussion, Nov 9, 12:07 PM CST, 3 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
1207 PM CST SUN NOV 9 2014

UPDATED AVIATION PORTION FOR 18Z TAF ISSUANCE

.SHORT TERM...TODAY...TONIGHT...AND MONDAY
ISSUED AT 409 AM CST SUN NOV 9 2014

FIRST ISSUE IS DEALING WITH LIGHT SNOW EVENT EARLY TODAY...THEN
FOCUS QUICKLY TURNS TO A RELATIVELY LONG DURATION WINTER STORM
SYSTEM TO IMPACT MUCH OF THE AREA FOR THE FIRST PORTION OF THE
WEEK...STARTING MONDAY MORNING.

AREA RADARS AND OBSERVATIONS SHOW WIDESPREAD LIGHT SNOW CONTINUES
TO SPREAD SOUTHEASTWARD OVER THE AREA EARLY THIS MORNING. SNOW
WAS PRIMARILY ASSOCIATED WITH THE LARGE SCALE LIFT FROM THE LFQ OF
THE UPPER JET PASSING OVER THE AREA EARLY THIS MORNING...AND
APPEARS TO BE TAPERING OFF OVER NORTHERN WISCONSIN AT 300 AM.  BEST
UPPER JET SUPPORT DEPARTS EAST OF THE AREA AT DAYBREAK...HOWEVER A
SHORT WAVE TROUGH AND COLD FRONT WILL BE LAGGING THIS MORNING AND
PERHAPS IN THE AFTERNOON OVER EAST CENTRAL WISCONSIN. THE TIMING
OF THESE LATER FEATURES SUPPORTS LINGERING LIGHT PCPN CHANCES THIS
MORNING. SOME BUFKIT SOUNDING DATA SUGGESTS THE LIGHT SNOW MIXING
WITH OR TURNING TO LIGHT RAIN BEFORE DEPARTING TO THE EAST LATER
THIS MORNING.

COLDER AIR WILL SETTLE INTO NORTHERN WISCONSIN TODAY BEHIND THE
COLD FRONT. SOME LOCATIONS ACROSS THE NORTH WILL STRUGGLE TO REACH
30..UNLESS SOME PEAKS OF SUN SHOW UP.

THE 850 BAROCLINIC ZONE AND SURFACE COLD FRONT DROP SOUTH OF THE
AREA TO FAR SOUTHERN WISCONSIN LATE TODAY INTO TONIGHT...BUT CLOSE
ENOUGH FOR CLOUDS AND POSSIBLY LIGHT SNOW OR FLURRIES ACROSS PARTS
OF CENTRAL AND EAST CENTRAL WISCONSIN.

FOR MONDAY...WAA REGION ALONG THE BAROCLINIC ZONE BEGINS TO LIFT
AGGRESSIVELY NORTHWARD AS THE LOW PRESSURE SYSTEM DEVELOPS OVER
THE CENTRAL PLAINS. THE WAA WILL INTERACT WITH THE LARGE SCALE
LIFT FROM THE RRQ OF THE UPPER JET OVER THE GREAT LAKES REGION
TO INTENSIFY THE SNOW FOR MONDAY. WARMER AIR WORKING INTO PARTS
OF EAST CENTRAL WISCONSIN MAY TURN THE SNOW TO A SNOW/SLEET/RAIN
MIX LATER IN THE AFTERNOON.

DECIDED TO ISSUE A WARNING FOR PARTS OF CENTRAL AND NC WISCONSIN
DUE TO THE INITIAL HEAVY SNOW TO IMPACT THAT REGION STARTING
MONDAY MORNING.  WILL KEEP THE WATCH GOING FOR THE REST OF THE
AREA TO ACCOUNT FOR THE MIX AND LESSER AMOUNTS SOUTH OF A
MARSHFIELD TO GREEN BAY TO STURGEON BAY LINE. DID EXTEND THE WATCH
LONGER TUESDAY OVER NORTHEAST WISCONSIN INCLUDING DOOR COUNTY DUE
TO A POSSIBLE SECOND ROUND OF PRECIPITATION AS THE 850 LOW TRACKS
OVER EC WI. IN ADDITION WINDS...MAY BECOME A FACTOR FOR THIS EXTENSION
FOR ANOTHER REASON FOR THE DOOR COUNTY ADD ON.

.LONG TERM...MONDAY NIGHT THROUGH SATURDAY
ISSUED AT 409 AM CST SUN NOV 9 2014

IT APPEARS THAT THE HIGHEST SNOWFALL TOTALS WITH THE UPCOMING
EVENT WILL BE ACROSS CENTRAL AND NORTH CENTRAL WISCONSIN...THOUGH
THERE ARE STILL SOME DIFFERENCES AMONG THE MEDIUM RANGE MODELS.

THERE SHOULD ALREADY BE A BAND OF PRECIPITATION ACROSS THE
NORTHERN HALF OF WISCONSIN AT THE START OF THE FORECAST
PERIOD...00Z TUESDAY. THIS BAND WILL BE IN A TIGHT BAROCLINIC ZONE
IN THE RIGHT ENTRANCE REGION OF A DEPARTING 250MB JET MAX.
PRECIPITATION IS EXPECTED TO CONTINUE THROUGH TUESDAY AS A MID
LEVEL SHORT WAVE PASSES THROUGH WISCONSIN AND A SURFACE LOW MOVES FROM
SOUTHERN WISCONSIN/NORTHERN ILLINOIS TO LOWER MICHIGAN/NORTHERN LAKE
MICHIGAN.

SNOW LOOKS LIKE A SURE THING ACROSS NORTHERN WISCONSIN...BUT
WARMER AIR WRAPPED AROUND AN 850MB LOW THAT IS FORECAST TO PASS
THROUGH THE STATE PRESENTS PRECIPITATION TYPE ISSUES IN EASTERN
WISCONSIN AND PARTS OF CENTRAL WISCONSIN. HAVE MORE
LIQUID/FREEZING/MIXED PRECIPITATION MONDAY NIGHT INTO EARLY
TUESDAY...MAINLY SOUTH OF A MNM-ISW LINE. BY THE AFTERNOON HOURS
ON TUESDAY PRECIPITATION ACROSS ALL BUT THE EXTREME EASTERN PART
OF THE AREA SHOULD BE IN THE FORM OF SNOW.

MUCH COLDER AIR IN THE WAKE OF THE SYSTEM WILL KEEP THE CHANCE FOR
SNOW IN THE FAR NORTHERN AND EASTERN WISCONSIN THROUGH ABOUT
THURSDAY NIGHT. HIGHS SHOULD BE IN THE MID 20S TO UPPER 30S ON
TUESDAY...BEFORE EVEN COLDER AIR MOVES IN FOR THE REST OF THE WEEK
WHEN HIGHS WILL BE MAINLY IN THE 20S. LOWS SHOULD BE MAINLY IN THE
SINGLE DIGITS AND TEENS WEDNESDAY NIGHT THROUGH THE END OF THE
FORECAST PERIOD. AM A BIT CONCERNED THAT FORECAST LOWS MAY BE A
BIT TOO WARM FOR NORTHERN WISCONSIN WITH FRESH SNOW-COVER.
&&

.AVIATION...FOR 18Z TAF ISSUANCE
ISSUED AT 1207 PM CST SUN NOV 9 2014

WEAK DEPARTING SHORTWAVE DISTURBANCE WILL TAKE ANY LINGERING LIGHT
SNOW OR RAIN/SNOW MIX OUT OF EASTERN WISCONSIN BY EARLY
AFTERNOON. A BRIEF PERIOD OF MVFR CIGS WILL LIKELY LINGER ACROSS
NORTHEAST WISCONSIN INCLUDING GRB AND ATW UNTIL ABOUT 19-20Z
FOLLOWED BY VFR CONDITIONS FOR MUCH OF THE OVERNIGHT HOURS.

AS MAJOR WINTER STORM DEVLOPED OVER THE PLAINS AFTER MIDNIGHT
...LOW-LEVEL WARM AIR ADVECTION WILL DEVELOP OVER WWESTERN AND
SOUTHWESTERN WISCONSIN BEWTEEN 08Z AND 10Z TONIGHT WITH A BAND OF
MAINLY LIGHT SNOW DEVELOPING...THEN EXPANDING NORTHWARD ACROSS THE
FORECAST AREA AFTER 12Z MONDAY. EXPECT VFR CONDITIONS TO QUICKLY
GIVE WAY TO MVFR CIGS AND VSBYS TOWARD DAYBREAK...THE CONTINUE TO
DETEORIATE TO IFR CIGS AFTER 15Z FROM SOUTHWEST TO NORTHEAST.
CURRENTLY...EXPECT LOWEST CIGS AND VSBY IN LIGHT SNOW TO AFFECT
MAINLY CWA AND AUW TAFS SITE ESPECIALLY AFTER 12Z.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
WINTER STORM WATCH FROM MONDAY MORNING THROUGH TUESDAY AFTERNOON
FOR WIZ012-013-020>022-031-035-036-073-074.

WINTER STORM WARNING FROM 6 AM MONDAY TO 6 PM CST TUESDAY FOR
WIZ005-010-011-018-019-030.
&&

SHORT TERM.....TDH
LONG TERM......MG
AVIATION.......ESB
Hazardous weather outlook, Nov 9, 3:20 PM CST, 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
320 PM CST SUN NOV 9 2014

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-102130-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
320 PM CST SUN NOV 9 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

HAZARDOUS WEATHER IS NOT EXPECTED FOR TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

HEAVY SNOW IS EXPECTED ACROSS PORTIONS OF NORTH-CENTRAL...CENTRAL
AND FAR NORTHEAST WISCONSIN FROM MONDAY MORNING INTO TUESDAY AFTERNOON.
THERE IS A POTENTIAL FOR OVER 8 INCHES OF SNOW IN THAT PART OF THE
STATE... WHICH WILL LEAD TO VERY HAZARDOUS TRAVEL CONDITIONS.
WINTER STORM WATCHES...ADVISORIES...AND WARNINGS HAVE BEEN POSTED.
BLOWING SNOW IS ALSO POSSIBLE MONDAY INTO TUESDAY WITH GUST TO 30
MPH POSSIBLE.

THE SNOW WILL BE MIXED WITH SLEET OR RAIN ESPECIALLY OVER
EASTCENTRAL WISCONSIN MONDAY AFTERNOON AND MONDAY EVENING WHICH
WILL KEEP SNOWFALL TOTALS LOWER THERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO FORWARD SNOWFALL MEASUREMENTS TO THE
NATIONAL WEATHER SERVICE IN GREEN BAY STARTING MONDAY MORNING
THROUGH TUESDAY AFTERNOON.

LMZ521-522-541>543-102130-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
320 PM CST SUN NOV 9 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

NORTHEAST WIND GUSTS TO GALE FORCE ARE POSSIBLE LATE MONDAY INTO
TUESDAY.

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 9, 4:20 AM CSTWinter Storm WarningGRBFlorence, Forest, Langlade, Lincoln, Marathon, Marinette and 4 more72 hr
Nov 9, 3:11 PM CSTWinter Weather AdvisoryGRBDoor, Menominee, Oconto, Portage, Shawano, Waupaca and 1 more23 hr

Nearby

Small Craft Advisories in Wisconsin, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.